Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Couryyyy

Massive Breakouts on Week 8 of regimine...normal?

Hey all,

first off thanks Dan for a great site. Second, to the meat of the post, my problem: I've been on the regimine for 8 weeks now. I use Proactiv Repairing Lotion 2.5% BP, Cetaphil Moisturizer (non comedo), and Purpose soap. My skin was remarkably, and i mean WOW insanely clear around weeks 4-7. This week, however, starting on last saturday and getting progressively worse each day my face has broken out ridiculously bad. I have huge pimples that are much worse than i ever had, or at least worse as ive ever had.

Is this normal? Ive changed NOTHING at all about my regimine, and am having huge breakouts. Is this to be expected around week 8? Getting a little worried hah, especially after such killer results. Thanks!

Share this post


Link to post
Share on other sites

Uh oh! You use exactly what I do!

This is my 3rd month on the regimen, and I've had no such problem. Are you taking any meds, or did the weather change? Maybe that's causing the sudden break out.

Share this post


Link to post
Share on other sites

It might be something else that's changed lately. Has your diet or schedule changed significantly? If you're in school, the impending start of classes (stress) may be to blame.

Share this post


Link to post
Share on other sites

Don't change anything. Except perhaps your bp. I have heard mostly bad things about proactiv so I'm not sure if their bp is going to be good long term or not.

I have seen people relapse for short periods of time into the third month, but this is not a reason to change anything. Do yourself a huge favor and stay the course without experimenting. Also, make sure you are really using PLENTY of bp. Lastly, read http://www.acne.org/faq.html#notworking and see if any of that applies to you. Keep us posted.

-Dan

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×